side effects of T-1

  1. New Member
    HighBall's Avatar
    Join Date
    Dec 2002
    Age
    33
    Posts
    30
    Rep Power
    162
    Level
    5
    Lv. Percent
    80.49%

    side effects of T-1


    I am using the original T-1 with 10g of 4AD, and 5g of 1test. I can't find a link to the side effects this has.

  2. New Member
    Blacksmith's Avatar
    Join Date
    Dec 2002
    Posts
    87
    Rep Power
    190
    Level
    8
    Lv. Percent
    83.22%

    Possible sides:

    Nut shrinkage, Acne, Loss of libido, Loss of hair, Joint pain, Lower back discomfort while squating(androgen pumps), Lethargy(bigtime), Aggression or irritability, Nut ache (first few days or week), Pain while urinating, Water retention, Itchy nipps or swelling there, skin rash where applying.

    Look on bb.com for a link, its there or used to be.
  3. Professional Member
    jminis's Avatar
    Join Date
    Mar 2003
    Posts
    4,023
    Rep Power
    2190
    Level
    43
    Lv. Percent
    47.03%
    Achievements Activity ProPosting Pro

    HighBall using regular t-1 you don't have to worry about libido and lethargy will not be a problem. I think blacksmith thought you were talking about t-1pro. Gyno could be a problem with that much 4ad but it all depends on whether or not your prone to it. Either way Nolv is a good idea to have handy. Late J
    •   
       

  4. New Member
    HighBall's Avatar
    Join Date
    Dec 2002
    Age
    33
    Posts
    30
    Rep Power
    162
    Level
    5
    Lv. Percent
    80.49%

    For some reason I have really bad anxiety, and feel really nervous. I have nothing to do or worry about, but I cant relax. I didnt think that lethargy would be a problem, but I sleep for 12 hours, and can barely drag myself out of bed. My friends have been asking me if I have mono. Also my head goes numb after application, and I get this tingly taste on my tongue.

    I am up 16 pounds. When I bought this stuff I didnt even think that it worked, but I wanted to try it anyway. I have been weighing myself in disbelief the past few days. I am stronger heavier, and people tell me I look thicker than I have ever been. It must be 90%water but I dont even care...thanks for all your help everyone.
  5. New Member
    Frost's Avatar
    Join Date
    Nov 2002
    Age
    34
    Posts
    33
    Rep Power
    164
    Level
    5
    Lv. Percent
    100%

    ya, the lethargy is a big one for me. a little eca helps that though.
  6. New Member
    csakiges's Avatar
    Join Date
    May 2003
    Age
    36
    Posts
    154
    Rep Power
    219
    Level
    12
    Lv. Percent
    59.18%

    Originally posted by HighBall
    For some reason I have really bad anxiety, and feel really nervous. I have nothing to do or worry about, but I cant relax. I didnt think that lethargy would be a problem, but I sleep for 12 hours, and can barely drag myself out of bed. My friends have been asking me if I have mono. Also my head goes numb after application, and I get this tingly taste on my tongue.

    I am up 16 pounds. When I bought this stuff I didnt even think that it worked, but I wanted to try it anyway. I have been weighing myself in disbelief the past few days. I am stronger heavier, and people tell me I look thicker than I have ever been. It must be 90%water but I dont even care...thanks for all your help everyone.
    If you are up 16 pounds, I am assuming you have been on that cycle for at least 4 weeks. And you mean to tell me, you have been on it for that long and you didn't even know what side effects are associated with the product you are using? That is just flat out ignorant. No disrespect bro, this is not intended to be a flame, but that is just down right stupid. People need to read and learn before taking products. This is one of the reasons why products are being banned, is uneducated users!!! I hope everything goes well and congratulations on the great results, but read and learn before using any product.
  7. New Member
    HighBall's Avatar
    Join Date
    Dec 2002
    Age
    33
    Posts
    30
    Rep Power
    162
    Level
    5
    Lv. Percent
    80.49%

    Ive only been on for two weeks. Im stopping after four weeks. I have clomid already for post cycle, and will use it as an anti e if I have to. I am far from ignorant but I know where your coming from, and know what your talking about. I was just curious about lethargy because its not supposed to happen because it has 10g of 4 AD.

    Thanks for the responses.
  8. New Member
    csakiges's Avatar
    Join Date
    May 2003
    Age
    36
    Posts
    154
    Rep Power
    219
    Level
    12
    Lv. Percent
    59.18%

    Wow, 16 pounds in 2 weeks. That is amazing!!! Didn't mean you were ignorant, just refering to people in general. Hopefully you didn't take that as an attack on you. I wish you the best of luck!!!!
  9. New Member
    csakiges's Avatar
    Join Date
    May 2003
    Age
    36
    Posts
    154
    Rep Power
    219
    Level
    12
    Lv. Percent
    59.18%

    A good example is the other day. I was over at a buddies apartment and there are these 18 year old girls that live in the upstairs apartment. They came down to visit and they saw my buddy had hydroxcut. So the one girl asks, have you ever tried Stacker 2. She proceeds to go on and say that she wasn't losing weight on them so she started taking more and more. I informed her about some things and first and foremost about her diet. Of course talking to an 18 year old who likes to party or an 18 year old period, is just about pointless. BUt I thought it was my duty to at least shed some light to her. I could see this being, she takes too many, has a reaction whatever it might be, and now everyone thinks ephedrine is the devil because she had an adverse reaction and ephedrine was in her system. Those are just the examples that I hear over and over and one that I finally saw first hand. I know ephedrine is a powerful stimulant and I never recomend it to anyone looking for a thermogenic (I will just give information for them to research and draw their own conclusions and fill in any questions they may have or if someone is already taking them, just make sure they are aware of the side effects and proper way to use them), but ignorance is the biggest factor to its' bum rap, IMHO!! And of course the media perpetuates it, which that is their job. And of course when it becomes a Dateline or 20/20 story everybody and their mother thinks it is bad then. Even though, they get their facts from the FDAs' AERs which the majority of them can't even be linked to ephedra usage. Even people against ephedrine will attest to that. Sorry, just had to rant real quick!!!
  10. New Member
    HighBall's Avatar
    Join Date
    Dec 2002
    Age
    33
    Posts
    30
    Rep Power
    162
    Level
    5
    Lv. Percent
    80.49%

    Haha I know what you mean...I have friends that do steroids and I know more about them than they do! I have a friend that was on 500mgs of test, and he asked me what clomid was!

    Yeah its 18 pounds now but when I first started the T-1 I was hitting the gym harder than before so I would have gained naturally anyways because it makes me more motivated. Also I began eating like a horse so I still would have gained even more. I must be holding alot of water, and definetly gainerd some fat, bu I can still see my abs, and people are complimeting me left and right. I am definetly happy I tried it, and hope I can keep most of it.

    Later
  11. New Member
    Blacksmith's Avatar
    Join Date
    Dec 2002
    Posts
    87
    Rep Power
    190
    Level
    8
    Lv. Percent
    83.22%

    Originally posted by HighBall
    and hope I can keep most of it.

    Later
    Make sure you get a good post workout protein shake, including

    BCAA's , vitamin E,C . Also Creatine in there + ribose, dextrose maltodextrin.

    Really helps keep the gains until you cycle on again.

  

  
 

Similar Forum Threads

  1. Replies: 5
    Last Post: 03-19-2014, 02:42 PM
  2. Replies: 18
    Last Post: 06-16-2005, 04:19 AM
  3. Side effect of M1T?
    By Spitdeath in forum Anabolics
    Replies: 0
    Last Post: 04-23-2004, 12:55 AM
  4. Side effects of Nolva
    By FrTimothy in forum Anabolics
    Replies: 7
    Last Post: 04-14-2004, 08:14 PM
  5. Side effects of Clomid?
    By Cruehead in forum Anabolics
    Replies: 36
    Last Post: 09-23-2003, 02:00 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in